# SDR MWEA98762

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Not Installed
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR SLIDE PACK IS REMOVED.  MAINTENANCE REINSTALL DOOR SLIDE.
